논문KCI 등재
EXISTENCE RESULTS FOR FRACTIONAL DIFFERENTIAL INCLUSIONS WITH SEPARATED BOUNDARY CONDITIONS
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we apply Bohnenblust-Karlins fixed point theorem to prove the existence of solutions for a class of fractional differential inclusions with separated boundary conditions. Some applications of the main result are also presented.
Abstract
In this paper, we apply Bohnenblust-Karlins fixed point theorem to prove the existence of solutions for a class of fractional differential inclusions with separated boundary conditions. Some applications of the main result are also presented.
참고문헌 (26)
- B. Ahmad, "Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions", Bound. Value Probl., pp.11~ (2009)
- B. Ahmad, "Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions", Comput. Math. Appl., 58(9), pp.1838~1843 (2009)
- B. Ahmad, "Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations", Nonlinear Anal. Hybrid Syst., 3(3), pp.251~258 (2009)
- B. Ahmad, "Existence and uniqueness results for nonlinear boundary value problems of fractional differential equations with separated boundary conditions", Commun. Appl. Anal., 13(1), pp.121~127 (2009)
- H. F. Bohnenblust, "On a theorem of Ville. in: Contributions to the Theory of Games", pp.155~160 (1950), Princeton University Press
- Y.-K. Chang, "Controllability of evolution differential inclusions in Banach spaces", Nonlinear Anal, 67(2), pp.623~632 (2007)
- Y.-K. Chang, "Some new existence results for fractional differential inclusions with boundary conditions", Math. Comput. Modelling, 49(3), pp.605~609 (2009)
- Y.-K. Chang, "Existence of solutions for impulsive neutral integro-differential inclusions with nonlocal initial conditions via fractional operators", Numer. Funct. Anal. Optim., 30(3), pp.227~244 (2009)
- Y.-K. Chang, "On impulsive hyperbolic differential inclusions with nonlocal initial conditions", J. Optim. Theory Appl., 140(3), pp.431~442 (2009)
- V. Daftardar-Gejji, "Boundary value problems for multi-term fractional differential equations", J. Math. Anal. Appl., 345(2), pp.754~765 (2008)
- K. Deimling, "Multivalued Differential Equations" (1992), Walter de Gruyter & Co.
- V. Gafiychuk, "Mathematical modeling of time fractional reaction-diffusion systems", J. Comput. Appl. Math., 220(1), pp.215~225 (2008)
- J. Henderson, "Fractional functional differential inclusions with finite delay", Nonlinear Anal., 70(5), pp.2091~2105 (2009)
- S. Hu, "Handbook of Multivalued Analysis. Vol. Ⅰ" (1997), Kluwer Academic Publishers
- A. A. Kilbas, "Theory and Applications of Fractional Differential Equations" (2006), Elsevier Science B.V.
- S. Ladaci, "Fractional order adaptive high-gain controllers for a class of linear systems", Commun. Nonlinear Sci. Numer. Simul., 13(4), pp.707~714 (2008)
- A. Lasota, "An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations", Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 13, pp.781~786 (1965)
- M. P. Lazarević, "Finite time stability analysis of PDα fractional control of robotic timedelay systems", Mech. Res. Comm., 33(2), pp.269~279 (2006)
- W. S. Li, "Solvability of impulsive neutral evolution differential inclusions with state-dependent delay", Math. Comput. Modelling, 49(9), pp.1920~1927 (2009)
- J. J. Nieto, "Euler polygonal method for metric dynamical systems", Inform. Sci., 177(20), pp.4256~4270 (2007)
- A. Ouahab, "Some results for fractional boundary value problem of differential inclusions", Nonlinear Anal., 69(11), pp.3877~3896 (2008)
- I. Podlubny, "Fractional Differential Equations" (1999), Academic Press, Inc.
- S. Z. Rida, "On the solution of the fractional nonlinear Schrodinger equation", Phys. Lett. A, 372(5), pp.553~558 (2008)
- S. G. Samko, "Fractional Integrals and Derivatives" (1993), Gordon and Breach Science Publishers
- G. V. Smirnov, "Introduction to the Theory of Differential Inclusions" (2002), American Mathematical Society
- S. Zhang, "Existence of solution for a boundary value problem of fractional order", Acta Math. Sci. Ser. B Engl. Ed., 26(2), pp.220~228 (2006)
관련 논문AI추천
Boundary Value Problems for differential Inclusions with Fractional OrderMouffak Benchohra, Ravi P. Agarwal, Samira Hamani장전수학회 · Advanced Studies in Contemporary Mathematics2008 · 제16권 제2호Existence results for boundary value problems for non-linear fractional integro differential inclusion with discrete delay and integral conditionsBRIJENDRA KUMAR CHAURASIYA장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2025 · 제28권 제4호Nonlocal boundary value problems for Hilfer fractional differential equationsAtthapol Kijjathanakorn, Jessada Tariboon, Sotiris K. Ntouyas, Suphawat Asawasamrit대한수학회 · 대한수학회보2018 · 제55권 제6호On nonlinear fractional integro-differential equations with two boundary conditionsMACHINDRA B. DHAKNE, SABRI T. M. THABET장전수학회 · Advanced Studies in Contemporary Mathematics2016 · 제26권 제3호Boundary value problems for differential equations of non-integer order involving Caputo fractional derivativeD.B.Dhaigude, J.A.Nanware장전수학회 · Advanced Studies in Contemporary Mathematics2014 · 제24권 제3호On the results of nonlocal Hilfer fractional semilinear differential inclusionsC. Ravichandran, R. Subashini장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2019 · 제22권 제2호
이 간행물의 다른 논문 (17건)
MODULE EXTENSION OF DUAL BANACH ALGEBRASMadjid Eshaghi Gordji, Fereydoun Habibianpp. 663-673TWO STEP ALGORITHM FOR SOLVING REGULARIZED GENERALIZED MIXED VARIATIONAL INEQUALITY PROBLEMKaleem Raza Kazmi, Faizan Ahmad Khan, Mohammad Shahzapp. 675-685ON GROUPS SATISFYING THE MAXIMAL AND THE MINIMAL CONDITIONS FOR SUBNORMAL SUBGROUPS OF INFINITE ORDER OR INDEXAlessio Russopp. 687-691INVERSE POLYNOMIAL MODULES INDUCED BY AN R-LINEAR MAP정진선, 박상원pp. 693-699GEOMETRY OF SCREEN CONFORMAL REAL HALF LIGHTLIKE SUBMANIFOLDS진대호pp. 701-714
